Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Similarity of canonical models


Author: T. L. Kriete III
Journal: Bull. Amer. Math. Soc. 76 (1970), 326-330
MSC (1970): Primary 4740, 4735; Secondary 4615, 4725
MathSciNet review: 0254650
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Louis de Branges and James Rovnyak, Canonical models in quantum scattering theory, Perturbation Theory and its Applications in Quantum Mechanics (Proc. Adv. Sem. Math. Res. Center, U.S. Army, Theoret. Chem. Inst., Univ. of Wisconsin, Madison, Wis., 1965) Wiley, New York, 1966, pp. 295–392. MR 0244795
  • 2. Louis de Branges and James Rovnyak, Square summable power series, Holt, Rinehart and Winston, New York-Toronto, Ont.-London, 1966. MR 0215065
  • 3. R. G. Douglas, P. S. Muhly, and Carl Pearcy, Lifting commuting operators, Michigan Math. J. 15 (1968), 385–395. MR 0236752
  • 4. R. G. Douglas, Structure theory for operators. I, J. Reine Angew. Math. 232 (1968), 180–193. MR 0238114
  • 5. Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008
  • 6. T. L. Kriete, Complete non-selfadjointness of almost self-adjoint operators (to appear).
  • 7. B. Sz.-Nagy and C. Foias, Analyse harmonique des opérateurs de l'espace de Hilbert, Akademiai Kiadó, Budapest, 1967. MR 37 #778.
  • 8. Béla Sz.-Nagy and Ciprian Foiaş, Dilatation des commutants d’opérateurs, C. R. Acad. Sci. Paris Sér. A-B 266 (1968), A493–A495 (French). MR 0236755

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4740, 4735, 4615, 4725

Retrieve articles in all journals with MSC (1970): 4740, 4735, 4615, 4725


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12462-4